Delivery from Australia to Hong Kong - EXPECT DELAYS DUE TO COVID - 10-20 days - SORRY!

Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack front image on Livehealthy HK imported from Australia
Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack back image on Livehealthy HK
Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack from Nurofen on Livehealthy HK
Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack and Medicines on Livehealthy HK
Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack and Pain Relief on Livehealthy HK
Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack and Pain Relief on Livehealthy HK
Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack and Pain Relief on Livehealthy HK
Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack and Pain Relief on Livehealthy HK
Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack and Pain Relief on Livehealthy HK
Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack and Pain Relief on Livehealthy HK

Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack

By Nurofen
HK$377.00
  • Availability: in stock Many in stock Out of stock You can purchase this product but it's out of stock

Non-essential items shipped from Melbourne


Free shipping and no minimum order limits


Delivery in up to 2 weeks (no masks or sanitizers)

Checkout safely using your preferred payment method
 

Information

Nurofen Zavance Liquid Capsules are released rapidly and absorbed faster into the bloodstream than standard Nurofen.

For fast, effective headache relief choose Nurofen Zavance Liquid Capsules.

  • • For fast pain relief, unleash the speed of liquid.
  • • Its liquid formula is absorbed faster into the bloodstream than standard Nurofen.
  • • Nurofen Zavance provides effective relief of everyday aches and pains such as headaches.
  • • Releases rapidly into the stomach for fast headache relief.

For fast pain relief, unleash the speed of liquid.

Its liquid formula is absorbed faster into the bloodstream than standard Nurofen.

Nurofen Zavance provides effective relief of everyday aches and pains such as headaches.

Releases rapidly into the stomach for fast headache relief.

Reduces Fever.

Can be taken on an empty stomach.

Take 2 liquid capsules, then 1-2 liquid capsules every 4-6 hours when necessary. Maximum 6 per day.

From the #1 ibuprofen brand in Australia*

*Nielsen scan sales MAT 08.11.2020

General Information

Nurofen Zavance 200mg Liquid Capsules can absorb faster than standard Nurofen.

What this medicine is used for:

For the temporary relief of pain and/or inflammation associated with:
- headache. 
- migraine headache.
- tension headache.
- muscular pain.
- cold and flu symptoms.
- period pain.
- dental pain.
- sinus pain.
- back pain.
- arthritic pain.

Reduces fever.

Boxed Contents: 100 Liquid Capsules

Size: 100 Pack

KEY FEATURES

• For fast pain relief, unleash the speed of liquid.
• It's liquid formula is absorbed faster into the bloodstream than standard Nurofen.
• Nurofen Zavance provides effective relief of everyday aches and pains such as headaches.
• Releases rapidly into the stomach for fast headache relief.
• Can be taken on an empty stomach.

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.

Do not use if:
- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy.

Unless a doctor has told you to, do not use:
- for more than 3 days at a time.
- if you have asthma.
- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- if you are trying to become pregnant or during the first 6 months of pregnancy.
- in children suffering from chickenpox (varicella).
- in children suffering from dehydration through diarrhoea and/or vomiting.
- if you are taking medicine regularly.
- if you are aged 65 years or older.
- in children under 12 years of age.

Stop use and see your doctor immediately if: you have an allergic reaction.

Contains sorbitol.

CAUTION

Pharmacy Medicine.
Keep out of reach of children.

IMPORTANT INFORMATION

Do not use if the blister foil is broken on first opening.

Ingredients

Active Ingredients: Ibuprofen 200mg

Contains: Sorbitol

Directions

Take with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Questions about Medicines products & Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack

  • Q. Where can I buy Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack? A. Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack can be bought online on the Live Healthy Online Store.

  • Q. What's the origin of this item? A. Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack is imported out of Australia and manufactured by Nurofen.

  • Q. What's the expiry date for Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.

Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack front image on Livehealthy HK imported from Australia

Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 100 Pack

HK$377.00
Frequently Asked Questions(FAQ)
BACK TO TOP

Someone from Hong Kong, Hong Kong purchased

Product name

info info